# SDR REXA2013020100211

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 17,371 hours, 14,869 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3637.  FLAPS FAILED CAUTION MESSAGE ON APPROACH.  FAILED AT FLAPS ZERO.  PERFORMED TROUBLESHOOTING PER FIM REV 44 IAW AM 2009-06-12 PARAGRAPH (H)(6)(I), PER AMOC DATED DECEMBER 07,2012 AND PA AD27-052J.   REPLACED ALL ACTUATORS AND FLEX DRIVES.
